In conjunction with RACI100
Welcome to GSC8 | Contact us

Program - Monday 24 July

Venue Map

View the Melbourne Convention & Exhibition Centre Meeting Rooms Floor Plan

Venue Map

Searching for an oral presenter participating in the RACI Congress? Use our spreadsheet to search for presenter names and program details, across all RACI Congress events.

Disclaimer: Oral presentation details as at 21 July 2017. For updated presentation information, download and refer to the RACI Congress App.
Room Plenary Hall 2-3
8:30 8.30am: Opening Ceremony
Dr Alan Finkel
Chief Scientist, Australia
9:15 9.15am: Plenary
Professor Andrew B. Holmes
Australian Academy of Science, Australia
5 mins travel time
10:20 Morning tea (25 mins)
Room Room 110
  GSC8 Opening Ceremony GSC8 and Plenary Session
Chair: Milton Hearn
10:45 GSC8 Conference Plenary
Green chemistry: Inventing for the circular economy

John Warner
Room Room 110 Room 111-112
  GSC Conference Keynote
Chair:  Milton Hearn
GSC Conference Keynote
Chair: Buxing Han
11:30 S4 – Sustainable Solvent Selection Service
James Clark
Noval urban mining for recycling of Y(III) and Eu(III) from trichromatic phosphor powder in spent fluorescent lamps assisted by EIA tools
Yong - Chien Ling
11:35
11:40
11:45
11:50
11:55
12:00 Lunch (60 mins)
GSC8 Poster Session - Melbourne Room
Room Room 110
  GSC8 Conference Plenary
Chair: James Clark
13:00 Properties of Green Solvents and Their Application in Green Chemistry
Buxing Han
Room Room 110 Room 111 -112 Room 108
  Chair: James Clark Chair: Yong-Chien Ling Chair: Rakesh Kumar Sharma
13:45 GSC Conference Keynote

The Green Electron – Harnessing Renewable Energy for Sustainable Chemistry

Douglas Macfarlane
GSC Conference Keynote

Catalysis in Flow 

King Kuok (Mimi) Hii
13:50
13:55
14:00
14:05
14:10
14:15 GSC Conference Invited

Development of Cy*Phine for cross-coupling and potential applications in manufacturing

Charles Johannes
GSC Conference Invited

Readily Accessible, Homochiral Synthons and Their Applications in Chemical Synthesis

Martin Banwell
Transfer Hydrogenation of CO2 from Glycerol In Flow to Generate Lactic and Formic Acid
Adelina Voutchkova
14:20
14:25
14:30 Process Intensification through Continuous Flow Chemistry
Christian Stevens
14:35
14:40
14:45 Efficient synthesis of cyclic carbonates from atmospheric CO2 using a positive charge delocalized ionic liquid catalyst 
Zhiguo Zhang
Shell Biorefinery: Dream or Reality?
Ning Yan
14:50
14:55
15:00 Coffee break (25 mins)
Room Plenary Hall 2-3
  GSC8 Conference Plenary (Co-Badged with CHEMECA)
Chair: Walter Leitner
15:25 Green chemistry: the future
Paul Anastas
5 mins travel time
Room Room 110 Room 111-112 Room 108
  Chair:  Walter Leitner Chair:  Charles Johannes Chair: King Kuok (Mimi) Hii
16:10 GSC Conference Invited

Prospect and Challenges on New and Renewable Energy Utilization in Indonesia

Unggul Priyanto
GSC Conference Invited

Green Chemistry Network Centre accelerating innovations in India through research and educational initiatives in green chemistry

R.K Sharma
GSC Conference Invited

Vortex driven thin film chemistry under flow

Colin Raston
16:15
16:20
16:25
16:30
16:35
16:40 Eco-friendly extraction of bioactive monomeric phenolics and commercially valuable flavour precursors from grape waste
David Barker
New Approaches to Designing Adhesives with Renewables: Perspectives of Utilising Multiple Ingredients and Chemistries to Formulate Adhesives
Warren Grigsby
Efficient synthesis of 5-(chloromethyl)furfural (CMF) from high fructose corn syrup (HFCS) using continuous flow processing
Thomas Kohl
16:45
16:50
5 mins travel time
Room Plenary Hall 2-3
17:00 5pm: Plenary
Professor Molly Stevens
Imperial College of London, UK